Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 67, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 7, 2010, 11:43 PM CDT for 7 counties in Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 11:43 PM CDT (04:43 UTC)
- Expired
- Sep 8, 2010, 2:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burnet County, TX, Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 55 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 12:00 AM CDT | FLASH FLOOD | 2 S Austin, TX | NORTH LAMAR BETWEEN 9TH AND 12TH STREETS CLOSED DUE TO HIGH WATER. |
| Sep 8, 12:50 AM CDT | FLASH FLOOD | Florence, TX | SEVERAL HOMES BEING EVACUATED DUE TO HIGH WATER IN FLORENCE. ADDITIONAL FLOODING WAS REPORTED IN JOLLYVILLE AND LIBERTY HILL. |
| Sep 8, 1:30 AM CDT | FLASH FLOOD | Austin, TX | MULTIPLE HIGH WATER RESCUES ONGOING ACROSS AUSTIN...CEDAR PARK...AND JOLLYVILLE. |
| Sep 8, 1:58 AM CDT | HEAVY RAIN 10.11 | 10 Nnw Austin, TX | NWS COOP RAIN GAUGE MEASURED 10.11 INCHES FOR THE CALENDAR DAY ON TUESDAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
022
WGUS54 KEWX 080443
FFWEWX
TXC053-055-091-187-209-453-491-080745-
/O.NEW.KEWX.FF.W.0067.100908T0443Z-100908T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 PM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN BURNET COUNTY...
NORTHWESTERN CALDWELL COUNTY...
EXTREME EAST CENTRAL COMAL COUNTY...
NORTH CENTRAL GUADALUPE COUNTY...
HAYS COUNTY...
TRAVIS COUNTY...
WESTERN WILLIAMSON COUNTY...
* UNTIL 245 AM CDT.
* AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED AN AREA OF SHOWERS AND THUNDERSTORMS PRODUCING TORRENTIAL
DOWNPOURS BETWEEN BERTRAM...AUSTIN AND SAN MARCOS ACROSS THE
EASTERN HILL COUNTRY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE
INCHES WILL BE COMMON IN THE WARNED AREA AS SHOWERS AND
THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS AND PRODUCE LIFE
THREATENING FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AUSTIN...
SAN MARCOS...MANSFIELD DAM...MAHOMET...JOPPA...WATSON...LIBERTY
HILL...LEANDER...LAKEWAY...LAGO VISTA...FLORENCE...CEDAR PARK...
BRIGGS...BERTRAM...ANDICE AND ANDERSON MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 3092 9783 3091 9776 3010 9762 3007 9765
3003 9761 2990 9758 2975 9803 3033 9818
3043 9813 3045 9815 3105 9800 3105 9791
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 8:27 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Sep 7, 8:27 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 827 PM CDT TUE SEP 7 2010 .UPDATE... TROPICAL DEPRESSION HERMINE LOCATED NEAR BRADY IS MOVING NORTH...NORTHWEST AT 20 MPH. RAIN BANDS WITH SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE NEAR AND EAST OF A BURNET TO PLEASANTON LINE...WITH THE HEAVIEST RAIN AND THUNDERSTORMS FROM NEAR BURNET TO GEORGETOWN AND AUSTIN... AND THEN EXTENDING SOUTH AND SOUTHWEST TO NEAR SAN MARCOS AND NEW BRAUNFELS. EXPECT THESE TRENDS TO CONTINUE FOR THE NEXT FEW HOURS. AFTER MIDNIGHT TONIGHT...WARM ADVECTION FROM THE SOUTH WILL CONTINUE IN WAKE OF HERMINE AND PROVIDE ENOUGH INSTABILITY TO ALLOW RAIN WITH SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. LOCALLY HEAVY RAIN IS POSSIBLE. AS A RESULT WILL CONTINUE THE FLASH FLOOD WATCH FOR SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH NOON ON WEDNESDAY. RAIN CHANCES ARE EXPECTED TO CONTINUE IN THE DAY ON WEDNESDAY...AS DAYTIME HEATING AND MARGINAL INSTABILITY WILL FAVOR SHOWERS AND SCATTERED THUNDERSTORMS TO CONTINUE. AS HERMINE CONTINUES TO MOVE NORTH AND THE 500 HPA TROF IS OVER THE SW U.S...WITH THE RIDGE ALOFT EAST OF SOUTH CENTRAL TEXAS...A WEAKNESS IN THE HEIGHT FIELD WILL CONTINUE. BY THURSDAY SLIGHTLY MORE STABLE CONDITIONS ARE FORECAST TO DEVELOP...HOWEVER A COMPOSITE OF SOLUTIONS SHOWS A WEAKENED HEIGHT FIELD CONTINUING OVER SOUTH CENTRAL TEXAS AS A PROGRESSIVE 500 HPA TROF MOVES ACROSS THE ROCKIES... PROVIDING MODERATE SOUTH TO SOUTHEAST WINDS. WITH DAYTIME HEATING IN THIS ENVIRONMENT...WIDELY SCATTERED SHOWERS ARE POSSIBLE THURSDAY. ON FRIDAY THE PROGRESSIVE 500 HPA TROF WILL MOVE NORTH OF SOUTH CENTRAL TEXAS...WITH THE SUBTROPICAL HIGH BEGINNING TO BUILD OVER THE AREA. THIS TREND WILL CONTINUE OVER THE WEEKEND WITH THE SUBTROPICAL HIGH OVER SOUTH CENTRAL TEXAS AND A SLIGHT WEAKNESS IN THE HEIGHT FIELD NORTHEAST OF THE AREA. WITH THIS TYPE OF SEPTEMBER WEATHER PATTERN...ISOLATED SHOWERS ARE POSSIBLE OVER THE EASTERN EDGE OF SOUTH CENTRAL TEXAS FRIDAY THROUGH SUNDAY...ASSOCIATED WITH MAINLY DAYTIME OR AFTERNOON SEA BREEZE SHOWERS. && .PREV DISCUSSION... /ISSUED 653 PM CDT TUE SEP 7 2010/ AVIATION... OUTER BANDS FROM HERMINE WILL CONTINUE TO PRODUCE MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE I 35 CORRIDOR TONIGHT. ISOLATED TORNADOES ARE POSSIBLE AS WELL MAINLY OVER THE MOST EASTERN COUNTIES. THE SYSTEM IS FORECAST TO CONTINUE MOVING NORTHWARD TONIGHT AND TURN TOWARDS THE NORTH NORTHEAST OVERNIGHT AND WEDNESDAY. MVFR CONDITIONS ARE EXPECTED ACROSS ALL LOCAL SITES WITH THE EXCEPTION OF DRT FOR THE NEXT 3 TO 5 HOURS. AFTERWARD...IFR CONDITIONS ARE FORECAST TO PREVAIL AS CIGS GO BELOW 1000 FEET OVERNIGHT MAINLY ACROSS THE I 35 CORRIDOR. LIGHT TO MODERATE SHOWERS WILL PERSIST TONIGHT THROUGH WEDNESDAY MORNING. WEATHER CONDITIONS TO IMPROVE ABOUT 17Z/18Z AND BACK TO VFR/MVFR CONDITIONS FOR THE MOST AREAS. WINDS SOUTHEAST AT 10 TO 20 MPH WITH HIGHER GUSTS DURING SHOWERS OR THUNDERSTORMS. PREV DISCUSSION... /ISSUED 351 PM CDT TUE SEP 7 2010/ DISCUSSION... TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING. THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY.. ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY. AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES) MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 89 77 94 78 / 90 60 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 75 89 77 94 77 / 90 60 20 30 10 NEW BRAUNFELS MUNI AIRPORT 76 89 77 94 77 / 80 60 30 20 10 BURNET MUNI AIRPORT 72 87 75 91 76 / 90 60 20 20 10 DEL RIO INTL AIRPORT 73 91 77 94 77 / 50 20 20 10 10 GEORGETOWN MUNI AIRPORT 75 88 76 93 77 / 90 60 30 20 10 HONDO MUNI AIRPORT 76 89 77 93 76 / 70 50 20 20 10 SAN MARCOS MUNI AIRPORT 76 89 76 94 77 / 90 60 30 20 10 LA GRANGE - FAYETTE REGIONAL 76 89 77 92 79 / 90 60 30 30 20 SAN ANTONIO INTL AIRPORT 76 89 78 93 78 / 80 60 30 20 10 STINSON MUNI AIRPORT 76 90 78 94 78 / 80 60 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. &&
Hazardous weather outlook, Sep 7, 7:57 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 757 PM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-090100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 757 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... REMNANTS OF FORMER TROPICAL STORM HERMINE TO AFFECT MOST OF THE I 35 CORRIDOR THIS EVENING AS OUTER BANDS FROM THE TROPICAL DEPRESSION MOVE NORTHWARD. ISOLATED TORNADOES ARE POSSIBLE AS THESE BANDS CONTINUE TO PULL TROPICAL MOISTURE FROM THE GULF IN COMBINATION WITH AN UNSTABLE ATMOSPHERE AND SMALL CIRCULATIONS WITHIN THE THESE BANDS OF SHOWERS AND THUNDERSTORMS. FLASH FLOODING OVER URBAN LOCATIONS AS WELL AS SMALL CREEKS AND RIVERS AND LOW CROSSING AREAS ARE THE BIGGEST CONCERNS FOR THE REST OF THIS EVENING. EXPECT TWO TO FOUR INCHES OF RAINFALL WITH ISOLATED HIGHER AMOUNTS WITHIN THE NEXT 10 TO 18 HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO CENTRAL TEXAS ON WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE OVER SOME AREA. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS ARE APPRECIATED...TONIGHT AND WEDNESDAY.
In the hours before
Local storm report, Sep 7, 9:49 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD AUSTIN 30.27N 97.74W
09/07/2010 TRAVIS TX CITY OFFICIAL
OLD BEE CAVE ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1000475
SBSLocal storm report, Sep 7, 10:14 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1014 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD AUSTIN 30.27N 97.74W
09/07/2010 TRAVIS TX CITY OFFICIAL
6200 JOE TANNER ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1000476
SBSLocal storm report, Sep 7, 10:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 3 WSW NEW BRAUNFELS 29.69N 98.17W
09/07/2010 COMAL TX COCORAHS
THE DRY COMAL CREEK IS UP TWO FEET OVER THE LOW WATER
CROSSING
&&
EVENT NUMBER EWX1000477
SBSLocal storm report, Sep 7, 11:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD SEGUIN 29.58N 97.97W
09/07/2010 GUADALUPE TX LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES ACROSS SEGUIN AND WESTERN
GUADALUPE COUNTY DUE TO HIGH WATER.
&&
MSLocal storm report, Sep 7, 11:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1102 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD 3 NNW WEST LAKE HILLS 30.34N 97.82W
09/07/2010 TRAVIS TX LAW ENFORCEMENT
WATER GETTING INTO TWO HOMES AT THE 2900 BLOCK OF
RIVERCREST DRIVE
&&
EVENT NUMBER EWX1000478
SBSLocal storm report, Sep 7, 11:13 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM FLASH FLOOD 3 W BRUSHY CREEK 30.51N 97.78W
09/07/2010 WILLIAMSON TX EMERGENCY MNGR
BRUSHY CREEK ROAD AT BRUSHY BEND DRIVE AND NUMEROUS
OTHER ROADS CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1000479
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:00 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Hays and 3 more | 7 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.